MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL POSIFLUSH; PERIPHERAL IV CATHETERS

BD MEDICAL (BD WEST) MEDICAL SURGICAL POSIFLUSH; PERIPHERAL IV CATHETERS
Catalog Number 306546
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd syringe 10ml reg pr saline 10ml fill had foreign matter.The following information was provided by the initial reporter: material#: 306546.Batch#: 5111174.Verbatim: rcc received a complaint via web.Pir attached.We observed visible particulates after expressing a bd posiflush 0.9% sodium chloride injection, usp, 10 ml syringe from lot 5111174 into a sink.Facility product details: lot: 5111174 | exp: 2028-03-31.Ref: (b)(4).Quantity on hand: approximately 14 cases (all quarantined).First observed: 2025-10-08, afternoon.No patient was injected; occurrence identified during prep.
 
Additional Manufacturer Narrative
(b)(4) follow up report for correction.This complaint was found to be a duplicate after the mdr was submitted, please refer to mdr 13312419.
 
Event or Problem Description
(b)(4) is a duplicate complaint and will be cancelled.

Brand Name
POSIFLUSH
Common Device Name
PERIPHERAL IV CATHETERS
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23459867
Report Number1911916-2025-00715
Device Sequence Number13032947
Product Code FOZ
UDI-Device Identifier00382903065462
UDI-Public(01)00382903065462(10)5111174
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K003553
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number306546
Device Lot Number5111174
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/03/2025
Supplement Report FDA Received Date11/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown